HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Mildly Short Vectors in Cyclotomic Ideal Lattices in Quantum Polynomial Time

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03102234
Contributor : Benjamin Wesolowski Connect in order to contact the contributor
Submitted on : Thursday, January 7, 2021 - 2:38:09 PM
Last modification on : Friday, April 1, 2022 - 3:57:43 AM
Long-term archiving on: : Thursday, April 8, 2021 - 7:14:52 PM

File

main.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Ronald Cramer, Léo Ducas, Benjamin Wesolowski. Mildly Short Vectors in Cyclotomic Ideal Lattices in Quantum Polynomial Time. Journal of the ACM (JACM), Association for Computing Machinery, 2021, 68 (2), pp.1-26. ⟨10.1145/3431725⟩. ⟨hal-03102234⟩

Share

Metrics

Record views

124

Files downloads

300